MathSciNet Relay Station
MathSciNet bibliographic data
MR7371 02.0X
Kleene, S. C. Recursive predicates and quantifiers. Trans. Amer. Math. Soc. 53, (1943). 41–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement